MightGet.com






Calpol Six Plus Sugar Free Suspension 100ml


12 Advantage card points. Calpol Six Plus Sugar Free Suspension contains paracetamol 250 mg/5 ml. Pain and fever relief. See details below, always read the label FREE Delivery on orders over 45 GBP.